# SDR UPS99229096

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6517509
- Condition: Corroded
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON LT AFT OVERWING EXIT DOOR HANDLE AT TORQUE TUBE ATTACHMENT     AFTER THE CORROSION REMOVAL, THE HANDLE WENT BEYOND ALLOWABLE LIMITS PER SRM 52-00-2.  REPLACED THE HANDLE WITH A NEW ONE AND INSTALLED IT ON THE TORQUE TUBE PER SRM 52-20-00.
